# SDR QXEA9800864

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fwd Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM RADIUS OF THE FORWARD PRESSURE BULKHEAD AFT SIDE HAS A CRACK INDICATION 4 RIGHT OF THE AIRCRAFT CENTER LINE APPROXIMATELY 3.75 LONG.  REPAIRED IAW FOKKER SRM 53-02-18, FIGURE 11.
